# SDR YENA2021021100095

- Difficulty date: February 7, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 61,226 hours, 21,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Low Pressure
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, LOW PRESSURE PASSENGER GREW DOOR 832 EMERGENCY ESCAPE SLIDE RAST FESERVOIR IN PASSENGER CABIN; (REF ARM W/O 2021-6/1 N/R 2021-41594) R & R ESAPE SLIDE RAFT AT DOOR 842 IAW AMM 25-62-44-000-012-A AND AMM 25-62-44-400-007-A. SUPPLEMENTAL INFORMATION TO FOLLOW.
